# SDR CALA2025052104886

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 81,248 hours, 28,902 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Leaking
- Location: Toilet
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BLUE JUICE LEAKING FROM AFT LAVS ONTO CARPET. SMELLS BAD BLUE JUICE (WASTE TANK DISINFECTANT) RESIDES IN THE WASTE TANK NOT THE LAV. NONETHELESS, LAV E TOILET SHROUD WAS REMOVED AND REPLACED AS IT WAS CRACKED SECONDARY THE TROUBLESHOOTING AND LEAK CHECKING OF THE TOILET AND IT'S ASSESSARY PARTS. LAV E WAS FURTHER INSPECTED AND LEAKED CHECED BY REMOVAL OF AFT CARGO PIT PANELS TO CHECK DRAIN AND FEED LINES. THERE ARE NO SIGNS OF AN ACTIVE LEAK ANTWHERE. MORE SPECIFICALLY; EVERYWHERE BUT THE CARPET BETWEEN LAVS D & E WAS DRY. IF IT IS THE CASE THAT THIS WAS FIRST R...
